# SDR PNSA061005

- Difficulty date: October 27, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- Aircraft time: 16,990 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELL OF ELECTRICAL SMOKE.  MX POWERED UP ALL SYSTEMS FOR 1.5 HOURS AND COULD NOT DUPLICATE.  AIRCRAFT WAS RELEASED FOR SERVICE.  NEXT DAY AFTER 7.3 HOURS OF FLIGHT TIME CREW REPORTED NO SMOKING CIRCUIT BREAKER POPPED.  MX FOUND LOOSE WIRE AT CABIN NO SMOKING SIGN.  NO REPORTS SINCE.
